Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 40, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at May 11, 2011, 9:40 AM CDT for Ward County, North Dakota. It took effect at May 11, 2011, 12:18 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2011, 9:40 AM CDT (14:40 UTC)
- In effect from
- May 11, 2011, 12:18 PM CDT
- Expired
- May 12, 2011, 12:09 PM CDT
- In force
- 24 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
County Ward County, ND
The river
Written for the forecast point Des Lacs River at Foxholm (DESN8).
- Action stage
- 1650 ft
- Minor stage
- 1651 ft
- Moderate stage
- 1653 ft
- Major stage
- 1654 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
905
WGUS43 KBIS 111440
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
940 AM CDT WED MAY 11 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING FOXHOLM...MINOR FLOODING IS
EXPECTED OVER THE NEXT FEW DAYS.
.RAINS OF UP TO THREE INCHES OVER THE PAST COUPLE OF DAYS HAVE CREATED
VERY STRONG RUNOFF INTO THE DES LACS RIVER. THE RIVER IS RISING FAIRLY
QUICKLY NOW AND SHOULD BE EXPECTED TO EASILY SURPASS FLOOD STAGE IN
THE NEXT FEW HOURS. RUNOFF SHOULD DISSIPATE SLOWLY OVER THE NEXT FEW
DAYS WITH THE RIVER FALLING BACK BELOW FLOOD STAGE SOME TIME ON
FRIDAY.
NDC101-121440-
/O.NEW.KBIS.FL.W.0040.110511T1654Z-110514T1200Z/
/DESN8.1.ER.110511T1654Z.110512T1200Z.110514T0000Z.NO/
940 AM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE DES LACS RIVER AT FOXHOLM
* FROM LATE THIS MORNING UNTIL FRIDAY EVENING
* AT 09AM WEDNESDAY THE STAGE WAS...15.0 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 16.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND
CONTINUE TO RISE TO NEAR 17.8 FEET BY TOMORROW MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 18.0 FEET...URBAN DAMAGE BEGINS FOR SOME HOMES AND WATER
NEAR TOP OF SOME ROADS CLOSE TO RIVER.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
FOXHOLM 16 15.0 WED 9 AM 17.8 16.7 15.3 14.1 13.4
$$
AJS3 follow-up statements
229
WGUS83 KBIS 111647
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1147 AM CDT WED MAY 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY
SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY
SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY
WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU
COUNTIES
FOR THE SOURIS RIVER BASIN INCLUDING SHERWOOD...FOXHOLM...MINOT
4NW...LOGAN...SAWYER...VELVA...TOWNER...BANTRY...WESTHOPE...
FOXHOLM...WILLOW CITY...MINOR TO MAJOR FLOODING IS OCCURRING AND IS
EXPECTED TO CONTINUE.
.RUNOFF FROM HEAVY RAINS CONTINUE TO MAKE ITS WAY INTO THE SOURIS RIVER
AND WHEN COMBINED WITH HIGH RELEASES OUT OF LAKE DARLING WILL CONTINUE
TO SEND THE SOURIS RIVER HIGHER OVER THE NEXT FEW DAYS. STRONG RUNOFF
FROM CANADA HAS YET TO MATERIALIZE FROM THIS LATEST STORM...BUT SHOULD
BE EXPECTED TO INCREASE LATER FORECASTS FOR THE SOURIS ABOVE LAKE
DARLING IN THE COMING DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC075-122247-
/O.CON.KBIS.FL.W.0036.000000T0000Z-000000T0000Z/
/SHWN8.2.DR.110507T0200Z.110517T0600Z.000000T0000Z.NO/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR SHERWOOD.
* UNTIL FURTHER NOTICE.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 20.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.2 FEET BY
EARLY TUESDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
* IMPACT...AT 23.0 FEET...FARMHOUSE AT GAGE SITE IS AFFECTED BY WATER.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
SHERWOOD 18 20.3 WED 11 AM 20.8 21.1 21.3 21.7 22.0
$$
NDC101-122246-
/O.CON.KBIS.FL.W.0001.000000T0000Z-000000T0000Z/
/FOXN8.3.DR.110218T2337Z.110422T2345Z.000000T0000Z.NR/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL FURTHER NOTICE.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY
MONDAY EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE
THEREAFTER.
* IMPACT...AT 14.3 FEET...THE ROAD LEADING TO THE GAGE AND THE BRIDGE
30 FT DOWNSTREAM OF THE GAGE HOUSE WILL FLOOD. THE VALLEY FLOOR
BECOMES COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
FOXHOLM 10 15.3 WED 11 AM 15.3 15.3 15.3 15.5 15.5
$$
NDC101-122246-
/O.CON.KBIS.FL.W.0017.000000T0000Z-000000T0000Z/
/MINN8.2.DR.110411T1913Z.110513T1200Z.000000T0000Z.NO/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL FURTHER NOTICE.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY
FRIDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 20.3 FEET...WATER LEVEL IS AT TOP OF LEVEES NEAR WATER
TREATMENT PLANT.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
MINOT 4NW 14 18.8 WED 11 AM 19.5 20.4 20.0 19.5 19.5
$$
NDC101-122246-
/O.CON.KBIS.FL.W.0018.000000T0000Z-000000T0000Z/
/LGNN8.2.DR.110407T1830Z.110513T1800Z.000000T0000Z.NR/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT LOGAN.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 36.5 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.6 FEET BY
FRIDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
LOGAN 34 36.5 WED 10 AM 36.4 36.5 36.6 36.6 36.6
$$
NDC101-122246-
/O.CON.KBIS.FL.W.0019.000000T0000Z-000000T0000Z/
/SWRN8.1.DR.110409T0213Z.110514T1200Z.000000T0000Z.NO/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT SAWYER.
* UNTIL FURTHER NOTICE.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY
SATURDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD.
SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22
FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET
LOWER IN ELEVATION.EXACT LEVEL FOR HOME DAMAGE UNKNOWN.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
SAWYER 22 22.5 WED 8 AM 22.6 22.9 23.3 23.3 23.2
$$
NDC049-122246-
/O.CON.KBIS.FL.W.0015.000000T0000Z-000000T0000Z/
/VLVN8.1.DR.000000T0000Z.110515T1200Z.000000T0000Z.NO/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT VELVA.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 1506 FEET.
* FLOOD STAGE IS 1505 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 1507 FEET BY
SUNDAY MORNING THEN BEGIN FALLING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
VELVA 1505 1506.2 WED 9 AM 1506.4 1506.7 1507.0 1507.3
1507.3
$$
NDC049-122246-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/TOWN8.3.SM.110227T0020Z.110416T1300Z.000000T0000Z.NR/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR TOWNER.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 55.8 FEET.
* FLOOD STAGE IS 52.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 56.2 FEET BY
EARLY TUESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 56.0 FEET...MAJOR FLOODING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
TOWNER 52 55.8 WED 10 AM 55.8 55.9 55.9 56.0 56.1
$$
NDC049-122246-
/O.CON.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/BANN8.3.SM.110315T2000Z.110416T0600Z.000000T0000Z.NR/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR BANTRY.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY
EARLY THURSDAY MORNING THEN BEGIN FALLING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
BANTRY 11 13.8 WED 9 AM 13.8 13.8 13.8 13.8 13.8
$$
NDC009-122246-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/WSTN8.3.SM.110326T0600Z.110421T0700Z.000000T0000Z.NR/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR WESTHOPE.
* UNTIL FURTHER NOTICE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 17.4 FEET
BY TOMORROW MORNING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
WESTHOPE 10 17.6 WED 11 AM 17.4 17.5 17.4 17.1 16.9
$$
NDC101-122246-
/O.EXT.KBIS.FL.W.0040.110511T1718Z-110514T1200Z/
/DESN8.1.ER.110511T1718Z.110512T1200Z.110514T0000Z.NO/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE DES LACS RIVER AT FOXHOLM.
* UNTIL SATURDAY MORNING.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 17.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 18.0 FEET...URBAN DAMAGE BEGINS FOR SOME HOMES AND WATER
NEAR TOP OF SOME ROADS CLOSE TO RIVER.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
FOXHOLM 16 15.4 WED 11 AM 17.8 16.7 15.3 14.1 13.4
$$
NDC009-049-122246-
/O.CON.KBIS.FL.W.0021.000000T0000Z-000000T0000Z/
/WLCN8.2.SM.110407T1240Z.110414T0545Z.000000T0000Z.NR/
1147 AM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE WILLOW CREEK NEAR WILLOW CITY.
* UNTIL FURTHER NOTICE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.3 FEET
BY TOMORROW MORNING.
* IMPACT...AT 11.5 FEET...OVERFLOW OCCURS ON LEFT BANK.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
WILLOW CITY 10 12.4 WED 11 AM 12.3 12.2 12.1 12.0 12.0
$$094
WGUS83 KBIS 120208
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT WED MAY 11 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
SOURIS RIVER NEAR SHERWOOD AFFECTING RENVILLE COUNTY
SOURIS RIVER NEAR FOXHOLM AFFECTING WARD COUNTY
SOURIS RIVER ABOVE MINOT 4NW AFFECTING WARD COUNTY
SOURIS RIVER AT MINOT BRWY BRDG AFFECTING WARD COUNTY
SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY
SOURIS RIVER AT VELVA AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR TOWNER AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR BANTRY AFFECTING MCHENRY COUNTY
SOURIS RIVER NEAR WESTHOPE AFFECTING BOTTINEAU COUNTY
WILLOW CREEK NEAR WILLOW CITY AFFECTING MCHENRY AND BOTTINEAU
COUNTIES
FOR THE SOURIS RIVER NEAR FOXHOLM AND WESTHOPE...MAJOR FLOODING
IS OCCURRING AND IS FORECAST TO CONTINUE. FOR THE SOURIS RIVER NEAR
TOWNER AND NEAR BANTRY MODERATE FLOODING IS OCCURRING AND MAJOR
FLOODING IS FORECAST. FOR THE SOURIS RIVER NEAR SHERWOOD...AT MINOT
4 NW AND AT LOGAN...MODERATE FLOODING IS OCCURRING AND IS FORECAST
TO CONTINUE. FOR THE SOURIS RIVER AT THE MINOT BROADWAY BRIDGE...MINOR
FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. FOR THE DES
LACS RIVER AT FOXHOLM...AND THE SOURIS RIVER AT SAWYER AND VELVA...MINOR
FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
.RUNOFF FROM HEAVY RAINS CONTINUE TO MAKE ITS WAY INTO THE SOURIS RIVER
AND WHEN COMBINED WITH HIGH RELEASES OUT OF LAKE DARLING WILL CONTINUE
TO SEND THE SOURIS RIVER HIGHER OVER THE NEXT FEW DAYS. STRONG RUNOFF
FROM CANADA HAS YET TO MATERIALIZE FROM THIS LATEST STORM...BUT SHOULD
BE EXPECTED TO INCREASE LATER FORECASTS FOR THE SOURIS ABOVE LAKE
DARLING IN THE COMING DAYS. LOCATIONS ON THE SOURIS RIVER WILL REMAIN
WELL ABOVE FLOOD STAGE FOR WEEKS TO COME AS A RESULT OF HIGH FLOWS FROM
THE CANADIAN RESERVOIRS...AND RELEASES FROM LAKE DARLING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC075-130208-
/O.CON.KBIS.FL.W.0036.000000T0000Z-000000T0000Z/
/SHWN8.2.DR.110507T0200Z.110517T1200Z.000000T0000Z.NO/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR SHERWOOD.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.4 FEET BY
NEXT WEDNESDAY. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FARMHOUSE AT GAGE SITE IS AFFECTED BY WATER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
SHERWOOD 18 20.4 WED 8 PM 20.8 21.2 21.6 21.9 22.1
$$
NDC101-130207-
/O.CON.KBIS.FL.W.0001.000000T0000Z-000000T0000Z/
/FOXN8.3.DR.110218T2337Z.110517T0000Z.000000T0000Z.NR/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR FOXHOLM.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY
NEXT WEDNESDAY.
* IMPACT...AT 14.3 FEET...THE ROAD LEADING TO THE GAGE AND THE BRIDGE
30 FT DOWNSTREAM OF THE GAGE HOUSE WILL FLOOD. THE VALLEY FLOOR
BECOMES COVERED WITH WATER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
FOXHOLM 10 15.3 WED 8 PM 15.2 15.2 15.5 15.6 15.7
$$
NDC101-130207-
/O.CON.KBIS.FL.W.0017.000000T0000Z-000000T0000Z/
/MINN8.2.DR.110411T1913Z.110513T0600Z.000000T0000Z.NO/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER ABOVE MINOT 4NW.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 19.1 FEET.
* FLOOD STAGE IS 14.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY
FRIDAY MORNING.
* IMPACT...AT 20.3 FEET...WATER LEVEL IS AT TOP OF LEVEES NEAR WATER
TREATMENT PLANT.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
MINOT 4NW 14 19.1 WED 8 PM 19.8 19.8 19.5 19.5 19.6
$$
NDC101-130207-
/O.CON.KBIS.FL.W.0038.000000T0000Z-000000T0000Z/
/MION8.2.ER.110511T1600Z.110513T0600Z.000000T0000Z.NO/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT MINOT BRWY BRDG.
* UNTIL FURTHER NOTICE.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 1549 FEET.
* FLOOD STAGE IS 1549.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 1551 FEET BY
FRIDAY MORNING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
MINOT BRWY 1549 M M M 1550.8 1550.8 1550.3 1550.2 1550.3
$$
NDC101-130207-
/O.CON.KBIS.FL.W.0018.000000T0000Z-000000T0000Z/
/LGNN8.2.DR.110407T1830Z.110514T0000Z.000000T0000Z.NR/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT LOGAN.
* UNTIL FURTHER NOTICE.
* AT 7:00 PM WEDNESDAY THE STAGE WAS 36.5 FEET.
* FLOOD STAGE IS 34.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 36.7 FEET BY
FRIDAY EVENING.
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
LOGAN 34 36.5 WED 7 PM 36.5 36.7 36.7 36.6 36.6
$$
NDC101-130207-
/O.CON.KBIS.FL.W.0019.000000T0000Z-000000T0000Z/
/SWRN8.1.DR.110409T0213Z.110514T1800Z.000000T0000Z.NO/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT SAWYER.
* UNTIL FURTHER NOTICE.
* AT 8:00 AM WEDNESDAY THE STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY
SATURDAY.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD.
SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22
FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET
LOWER IN ELEVATION.EXACT LEVEL FOR HOME DAMAGE UNKNOWN.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
SAWYER 22 22.5 WED 8 AM 23.1 23.4 23.5 23.3 23.3
$$
NDC049-130207-
/O.CON.KBIS.FL.W.0015.000000T0000Z-000000T0000Z/
/VLVN8.1.DR.000000T0000Z.110515T1200Z.000000T0000Z.NO/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER AT VELVA.
* UNTIL FURTHER NOTICE.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 1506.3 FEET.
* FLOOD STAGE IS 1505 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 1507.6 FEET BY
SUNDAY.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
VELVA 1505 1506.2 WED 9 AM 1506.8 1507.1 1507.5 1507.5
1507.4
$$
NDC049-130207-
/O.CON.KBIS.FL.W.0002.000000T0000Z-000000T0000Z/
/TOWN8.3.DR.110227T0020Z.110416T1300Z.000000T0000Z.NR/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR TOWNER.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 55.8 FEET.
* FLOOD STAGE IS 52.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 56.2 FEET BY
MONDAY.
* IMPACT...AT 56.0 FEET...MAJOR FLOODING.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
TOWNER 52 55.8 WED 10 AM 55.8 55.9 56.0 56.1 56.2
$$
NDC049-130207-
/O.CON.KBIS.FL.W.0003.000000T0000Z-000000T0000Z/
/BANN8.3.DR.110315T2000Z.110416T0600Z.000000T0000Z.NR/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR BANTRY.
* UNTIL FURTHER NOTICE.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.2 FEET BY
WEDNESDAY.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
BANTRY 11 13.8 WED 6 PM 13.8 13.8 13.8 13.8 14.0
$$
NDC009-130207-
/O.CON.KBIS.FL.W.0008.000000T0000Z-000000T0000Z/
/WSTN8.3.SM.110326T0600Z.110421T0700Z.000000T0000Z.NR/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE SOURIS RIVER NEAR WESTHOPE.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 17.3 FEET
SATURDAY.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
WESTHOPE 10 17.6 WED 8 PM 17.5 17.4 17.3 17.2 17.1
$$
NDC101-130200-
/O.EXT.KBIS.FL.W.0040.000000T0000Z-110513T0200Z/
/DESN8.1.ER.110511T2215Z.110512T0600Z.110512T1400Z.NO/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE DES LACS RIVER AT FOXHOLM.
* UNTIL THURSDAY EVENING.
* AT 8:15 PM WEDNESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...FALL BELOW FLOOD STAGE OF 16.0 FEET BY THURSDAY MORNING.
* IMPACT...AT 18.0 FEET...URBAN DAMAGE BEGINS FOR SOME HOMES AND WATER
NEAR TOP OF SOME ROADS CLOSE TO RIVER.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
FOXHOLM 16 16.1 WED 8 PM 15.5 14.7 14.3 13.8 13.5
$$
NDC009-049-130207-
/O.CON.KBIS.FL.W.0021.000000T0000Z-000000T0000Z/
/WLCN8.2.SM.110407T1240Z.110414T0545Z.000000T0000Z.NR/
908 PM CDT WED MAY 11 2011
THE FLOOD WARNING CONTINUES FOR
THE WILLOW CREEK NEAR WILLOW CITY.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 12.1 FEET
BY SATURDAY.
* IMPACT...AT 11.5 FEET...OVERFLOW OCCURS ON LEFT BANK.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
SOURIS RIVER BASIN
WILLOW CITY 10 12.4 WED 8 PM 12.2 12.2 12.1 12.0 11.9
$$
AYD031
WGUS83 KBIS 121709
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1209 PM CDT THU MAY 12 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
DES LACS RIVER AT FOXHOLM AFFECTING WARD COUNTY
FOR THE DES LACS RIVER AT FOXHOLM...FLOODING IS EXPECTED TO BE OVER
FROM THE LATEST STORM EVENT.
.THE MOST RECENT RUN UP IN THE DES LACS RIVER AT FOXHOLM HAS ENDED.
HIGH WATER IS MOVING OUT OF THE AREA AND WEATHER FORECASTS FOR THE
NEXT FEW DAYS DO NOT INCLUDE A SIGNIFICANT RISK OF HEAVY RAINS THAT
WOULD REVERSE THE CURRENT DOWNWARD TREND IN THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC101-121739-
/O.CAN.KBIS.FL.W.0040.000000T0000Z-110513T0200Z/
/DESN8.1.ER.110511T2215Z.110512T0445Z.110512T0730Z.NO/
1209 PM CDT THU MAY 12 2011
THE FLOOD WARNING IS CANCELLED FOR
THE DES LACS RIVER AT FOXHOLM.
* AT 11:15 AM THURSDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:30 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14.3 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
SOURIS RIVER BASIN
FOXHOLM 16 15.5 THU 11 AM 14.3 13.7 13.2 12.9 12.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at May 11, 5:44 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, May 11, 5:44 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 544 AM CDT WED MAY 11 2011 .UPDATE...POPS AND WEATHER. && .DISCUSSION...LIGHT SHOWERS HOLDING TOGETHER FROM CENTRAL AND NORTHEASTERN SOUTH DAKOTA AND CROSSING INTO NORTH DAKOTA PROMPTED AN ISOLATED SHOWER MENTION IN OUR SOUTHEAST ZONES THIS MORNING. REST OF FORECAST ON TRACK. && .AVIATION...IFR TO MVFR CIGS WILL BE THE PREVAILING CONDITIONS THIS MORNING. EXPECT A SCT-BKN DECK AROUND 3K FEET LATER THIS AFTERNOON. A GUSTY WNW WIND WILL TURN MORE NORTHERLY THIS AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...KS AVIATION...KINNEY
Hazardous weather outlook, May 11, 4:35 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 435 AM CDT WED MAY 11 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 435 AM CDT WED MAY 11 2011 /335 AM MDT WED MAY 11 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:18 AM CDT | Areal Flood Warning | BIS | Ward | 50 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.